Journal article icon

Journal article

Modelling malaria control.

Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1371/journal.pmed.0030111

Authors


More by this author
Institution:
University of Oxford
Division:
MSD
Department:
NDM
Role:
Author
Publisher:
Public Library of Science
Journal:
PLoS medicine More from this journal
Volume:
3
Issue:
5
Article number:
e111
Publication date:
2006-05-01
DOI:
EISSN:
1549-1676
ISSN:
1549-1277
Language:
English
Keywords:
UUID:
uuid:8e19e1ac-aca1-49ee-bf25-08d780e4bc32
Local pid:
pubs:40048
Source identifiers:
40048
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP